RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 4, Pages 627–631 (Mi mz4116)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Boas–Telyakovskii Conditions for the Integrability of Multiple Trigonometric Series

P. V. Zaderej, E. N. Pelagenko

Kyiv National University of Technologies and Design

Keywords: multiple trigonometric series, Fourier series, Boas–Telyakovskii conditions, Vallée-Poussin summation method, Hardy–Littlewood inequality

DOI: https://doi.org/10.4213/mzm4116

Full text: PDF file (323 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:4, 584–588

Bibliographic databases:

Received: 28.09.2007

Citation: P. V. Zaderej, E. N. Pelagenko, “Boas–Telyakovskii Conditions for the Integrability of Multiple Trigonometric Series”, Mat. Zametki, 84:4 (2008), 627–631; Math. Notes, 84:4 (2008), 584–588

Citation in format AMSBIB
\Bibitem{ZadPel08}
\by P.~V.~Zaderej, E.~N.~Pelagenko
\paper Boas--Telyakovskii Conditions for the Integrability of Multiple Trigonometric Series
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 4
\pages 627--631
\mathnet{http://mi.mathnet.ru/mz4116}
\crossref{https://doi.org/10.4213/mzm4116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2485202}
\zmath{https://zbmath.org/?q=an:1168.42004}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 4
\pages 584--588
\crossref{https://doi.org/10.1134/S0001434608090307}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260516700030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55149111007}


Linking options:
  • http://mi.mathnet.ru/eng/mz4116
  • https://doi.org/10.4213/mzm4116
  • http://mi.mathnet.ru/eng/mz/v84/i4/p627

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Kuznetsova, “On a Multiple Trigonometric Series”, Math. Notes, 88:6 (2010), 902–904  mathnet  crossref  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:341
    Full text:118
    References:40
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020